DOI 10.1002/(sici)1097-0347(199901)21:1<78::aid-hed11>3.0.co;2-7
Cisplatin induced reversible bilateral vocal cord paralysis: an undescribed complication of cisplatin.
Аннотация
BACKGROUND
Bilateral vocal cord paralysis is uncommon. Most cases occur secondary to trauma, malignancy, surgery, or intubation. Also, it was reported as a side effect of Vinca alkaloids.
METHODS
We report a patient with small cell lung cancer who developed bilateral vocal cord paralysis and needed to be intubated after treatment with cisplatin and etoposide. All workups excluded metastases as a cause of bilateral vocal cord paralysis. The patient required tracheostomy; she did not receive any further chemotherapy. After 11 weeks, vocal cord paralysis disappeared, tracheostomy was reversed, and the patient remained symptom free; however, 6 months later, the patient developed brain and liver metastases and died from her disease with no evidence of vocal cord paralysis.
RESULTS
We report a case of reversible bilateral vocal cord paralysis that we believe to be secondary to cisplatin toxicity, which is an undescribed complication of this drug.
CONCLUSION
Cisplatin can induce reversible bilateral vocal cord paralysis. The concurrent use of cisplatin and etoposide might have contributed to this complication in our patient.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.